# SDR CALA2018022800831

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 13,413 hours, 4,778 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND, DUE TO BLOWN NOSE TIRE, FOUND NLG HARNESS, BRACKETS DAMAGED. REPLACED THE TAXI LIGHT CONDUIT AND AIR GROUND SWITCH GUARD BRACKET.
